MAUDE Adverse Event Report: ARTHREX, INC. UKA TIBIAL BEARING, SIZE 2, 9MM, VIT-E; KNEE PROSTHESIS

ARTHREX, INC. UKA TIBIAL BEARING, SIZE 2, 9MM, VIT-E; KNEE PROSTHESIS
Model Number UKA TIBIAL BEARING, SIZE 2, 9MM, VIT-E
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2024, it was reported by a sales representative via email that an ar-521-tbb9 tibial bearing implant would not lock into the tibial tray the tibial bearing implant was removed, and it was determined that the locking mechanism on the bearing was damaged.This was discovered during a uka procedure on (b)(6) 2024.
 
Additional Manufacturer Narrative
Additional information: b5, h3, h6.
 
Event or Problem Description
Additional information received on 2/21/2025: the sales representative provided the part number ar-511-t2r ibalance uka tibial tray cemented size 2 right medial left lateral.The ar-521-tbb9 tibial bearing implant was removed, and a new one was used with the same tibial tray.Nothing broke in the patient, and the case was not delayed; additional anesthesia was not necessary.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 complaint allegation is confirmed.Upon visual inspection, it was noted that the uka tibial bearing, size 2, 9mm, vit-e was cracked/broken, and the edges were damaged.The most likely cause for the reported failure can be attributed to user error of the device due to misaligned insertion and/or excessive force being used during insertion of the implant.Functional testing was not performed due to the damage to the device.

Brand Name
UKA TIBIAL BEARING, SIZE 2, 9MM, VIT-E
Common Device Name
KNEE PROSTHESIS
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21167928
Report Number1220246-2025-09483
Device Sequence Number21218792
Product Code HSX
UDI-Device Identifier00888867231375
UDI-Public(01)00888867231375(11)201201(17)251130(10)579202671
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K161060
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Model NumberUKA TIBIAL BEARING, SIZE 2, 9MM, VIT-E
Device Catalogue NumberAR-521-TBB9
Device Lot Number579202671
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2024
Supplement Date Received by ManufacturerNot provided
06/03/2025
Initial Report FDA Received Date01/16/2025
Supplement Report FDA Received Date03/07/2025
06/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown